Alert archive / Michigan / Frost Advisories in 2013
Frost Advisory 5, NWS Gaylord, MI
NWS Gaylord, MI issued this frost advisory at May 26, 2013, 3:54 PM EDT for 14 counties in Michigan. It took effect at May 27, 2013, 12:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2013, 3:54 PM EDT (19:54 UTC)
- In effect from
- May 27, 2013, 12:00 AM EDT
- Expired
- May 27, 2013, 6:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Gaylord, MI
Counties Alcona County, MI, Alpena County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Iosco County, MI, Kalkaska County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI
The radar
The NCL Michigan radar (KAPX), 35 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 7.9 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2063 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
154 WWUS73 KAPX 261954 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 354 PM EDT SUN MAY 26 2013 ...ONE MORE NIGHT OF INTERIOR FROST DEVELOPMENT... .PERSISTENT HIGH PRESSURE BRINGING MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR ONE MORE NIGHT OF FROST DEVELOPMENT ACROSS INTERIOR PORTIONS OF NORTH CENTRAL AND NORTHEAST LOWER MICHIGAN. LOW TEMPERATURES ARE FORECAST TO DROP INTO THE LOWER TO MID 30S...WITH NORMALLY COOLER LOW LYING AND SHELTERED LOCATIONS LIKELY FALLING BELOW FREEZING. MIZ016>018-022>024-027>030-033>036-270400- /O.NEW.KAPX.FR.Y.0005.130527T0400Z-130527T1000Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-OTSEGO-MONTMORENCY-ALPENA-KALKASKA- CRAWFORD-OSCODA-ALCONA-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... GAYLORD...ATLANTA...ALPENA...KALKASKA...GRAYLING...MIO... HARRISVILLE...LAKE CITY...HOUGHTON LAKE...WEST BRANCH... TAWAS CITY 354 PM EDT SUN MAY 26 2013 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT MONDAY. HAZARDOUS WEATHER... * TEMPERATURES: LOWS IN THE LOWER TO MID 30S...LOCALLY COLDER. IMPACTS... * FROST DEVELOPMENT AFTER MIDNIGHT THAT COULD DAMAGE UNPROTECTED SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED...SO TAKE STEPS TO PROTECT VULNERABLE VEGETATION. && $$ JPB
2 follow-up statements
251 WWUS73 KAPX 270248 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1048 PM EDT SUN MAY 26 2013 ...ONE MORE NIGHT OF INTERIOR FROST DEVELOPMENT... .PERSISTENT HIGH PRESSURE BRINGING MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR ONE MORE NIGHT OF FROST DEVELOPMENT ACROSS INTERIOR PORTIONS OF NORTH CENTRAL AND NORTHEAST LOWER MICHIGAN. LOW TEMPERATURES ARE FORECAST TO DROP INTO THE LOWER TO MID 30S... WITH NORMALLY COOLER LOW LYING AND SHELTERED LOCATIONS LIKELY FALLING BELOW FREEZING. MIZ016>018-022>024-027>030-033>036-271000- /O.CON.KAPX.FR.Y.0005.130527T0400Z-130527T1000Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-OTSEGO-MONTMORENCY-ALPENA-KALKASKA- CRAWFORD-OSCODA-ALCONA-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... GAYLORD...ATLANTA...ALPENA...KALKASKA...GRAYLING...MIO... HARRISVILLE...LAKE CITY...HOUGHTON LAKE...WEST BRANCH... TAWAS CITY 1048 PM EDT SUN MAY 26 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY. HAZARDOUS WEATHER... * TEMPERATURES: LOWS IN THE LOWER TO MID 30S...LOCALLY COLDER. IMPACTS... * FROST DEVELOPMENT AFTER MIDNIGHT THAT COULD DAMAGE UNPROTECTED SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED...SO TAKE STEPS TO PROTECT VULNERABLE VEGETATION. && $$
587 WWUS73 KAPX 270834 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 434 AM EDT MON MAY 27 2013 MIZ016>018-022>024-027>030-033>036-271000- /O.CON.KAPX.FR.Y.0005.000000T0000Z-130527T1000Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-OTSEGO-MONTMORENCY-ALPENA-KALKASKA- CRAWFORD-OSCODA-ALCONA-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... GAYLORD...ATLANTA...ALPENA...KALKASKA...GRAYLING...MIO... HARRISVILLE...LAKE CITY...HOUGHTON LAKE...WEST BRANCH... TAWAS CITY 434 AM EDT MON MAY 27 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING. HAZARDOUS WEATHER... * AREAS OF FROST HAVE DEVELOPED...MAINLY IN THE LOW LYING AREAS...WHERE TEMPERATURES HAVE FALLEN INTO THE THE 30 TO 35 DEGREE RANGE. IMPACTS... * POSSIBLE DAMAGE TO UNPROTECTED SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED...SO TAKE STEPS TO PROTECT VULNERABLE VEGETATION. && $$ SMD
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this frost advisory went out at May 26, 2:10 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, May 26, 2:10 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 210 PM EDT SUN MAY 26 2013 .SYNOPSIS... ISSUED AT 238 AM EDT SUN MAY 26 2013 THE REMAINDER OF YOUR MEMORIAL DAY HOLIDAY WEEKEND LOOKS GREAT...AS HIGH PRESSURE DRIFTING THROUGH ONTARIO DELIVERS SUNNY AND SEASONABLY WARM DAYS...WHILE ALSO PROVIDING CLEAR AND COOL NIGHTS. MUCH WARMER AND MORE HUMID WEATHER WILL MAKE A RETURN FOR THE MIDDLE AND LATE PORTIONS OF NEXT WEEK...AS A WARM FRONT ADVANCES NORTH INTO THE REGION. THAT FRONT WILL ALSO PROVIDE SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS FROM MONDAY NIGHT THROUGH SATURDAY...THOUGH A WASHOUT IS NOT EXPECTED. && .UPDATE... ISSUED AT 210 PM EDT SUN MAY 26 2013 SOME CIRRUS OVERHEAD IS ABOUT THE ONLY WEATHER BLEMISH THIS AFTERNOON...WITH TEMPERATURES HAVING WARMED INTO THE LOWER-MID 60S AWAY FROM THE LAKES WHERE ONSHORE BREEZES KEEPING TEMPERATURES 10-15 DEGREES COOLER. CURRENT FORECAST LOOKS FINE...JUST SOME ADJUSTMENTS FOR TEMPORAL TRENDS. UPDATE ISSUED AT 1054 AM EDT SUN MAY 26 2013 12Z SURFACE/COMPOSITE ANALYSIS SHOWS HIGH PRESSURE EXTENDING FROM NORTHERN ONTARIO...SOUTHWARD ACROSS THE GREAT LAKES AND INTO THE OHIO/TENNESSEE RIVER VALLEYS. LOW PRESSURE OVER NEBRASKA/KANSAS HAS A WARM FRONT EXTENDING SOUTHEAST INTO MISSOURI. UPPER LEVEL CONFLUENCE AXIS RUNS NORTHWEST/SOUTHEAST ACROSS LOWER MICHIGAN... BETWEEN AN UPPER LOW OVER NEW ENGLAND AND A RIDGE OVER THE UPPER MIDWEST. ELONGATED BAND OF SHOWERS/THUNDERSTORMS ALONG THE WARM FRONTAL ZONE FROM THE DAKOTAS SOUTHEAST ACROSS IOWA/CENTRAL ILLINOIS...WHILE PARTLY-MOSTLY SUNNY SKIES EXIST BENEATH THE RIDGE AXIS OVER MICHIGAN. POCKET OF DRY AIR EXTENDS FROM THE GREAT LAKES SOUTHEAST TO THE MID ATLANTIC STATES (PRECIPITABLE WATER LESS THAN A THIRD OF AN INCH). PLENTY OF SUN EXPECTED THIS AFTERNOON...SO NO CHANGES TO CURRENT FORECAST IDEAS. EXPECT BETTER MIXING OF DEW POINTS THIS AFTERNOON...WITH READINGS EXPECTED TO FALL INTO THE 20S. LAKE BREEZES SHOULD BE FAIRLY UBIQUITOUS THIS AFTERNOON AS TEMPERATURES WARM INTO THE LOWER-MID 60S INLAND. UPDATE ISSUED AT 923 AM EDT SUN MAY 26 2013 12Z MESOANALYSIS SHOWS A HIGH PRESSURE RIDGE/ANTICYCLONIC FLOW RUNNING NORTH-SOUTH ACROSS MICHIGAN...KEEPING SKIES MOSTLY CLEAR ACROSS NORTHERN MICHIGAN SAVE FOR A LITTLE CIRRUS WEST OF THE US-131 CORRIDOR. 12Z APX SOUNDING WAS DRY...PRECIPITABLE WATER 0.27 INCHES WITH A GRADUALLY BACKING WIND PROFILE BETWEEN THE SURFACE-650MB INDICATIVE OF LOW/MID LEVEL COLD ADVECTION. SUNNY SKIES WILL CONTINUE INTO THIS AFTERNOON...SHOULD SEE A QUICK JUMP IN TEMPERATURES AS SHALLOW INVERSION MIXES OUT. MIXING OUT 12Z APX SOUNDING TO 800MB (LIKE SATURDAY) YIELDS A HIGH TEMPERATURE AROUND 60S...SO LOWER-MID 60S LOOK REASONABLE AWAY FROM THE LAKESHORES WHERE WIDESPREAD LAKE BREEZE DEVELOPMENT EXPECTED. UPDATE ISSUED AT 647 AM EDT SUN MAY 26 2013 MINIMAL UPDATES NEEDED AGAIN...AS HIGH PRESSURE OVERHEAD MAKES ALL THINGS QUIET. TEMPERATURES WERE IN THE LOW TO MID 30S...BUT MANY LOW LYING AREAS ARE IN THE UPPER HALF OF THE 20S...MAINLY IN NE LOWER. CONVECTIVE DEBRIS CLOUDS MAY TRY AND BRING A BRIEF FILTERED MOSTLY CLOUDY SKY TO THE GTV BAY REGION...OTHERWISE SUNSHINE WILL BECOME PLENTIFUL. && .SHORT TERM...(TODAY THROUGH TONIGHT) ISSUED AT 238 AM EDT SUN MAY 26 2013 CURRENTLY...HIGH PRESSURE IS DIRECTLY OVERHEAD WITH LOADS OF DRY AIR OVERHEAD (PWATS 0.29") PER 00Z APX SOUNDING. SKIES ARE CLEAR WITH CALM WINDS/LIGHT OFFSHORE BREEZES. THIS HAS NOT SURPRISINGLY LED TO FROSTY WEATHER OUT THERE ONCE AGAIN. LARGE CLOSED LOW ALOFT RESIDES OVER NEW ENGLAND WITH UPPER RIDGING OVER THE CENTRAL PART OF THE COUNTRY. WEAK NW FLOW ALOFT HAS BEEN ALLOWING PERIODS OF THIN STRANDS OF CIRRUS TO RIDE OVER MAINLY THE GTV BAY REGION. NEAREST CONVECTION IS ACROSS THE DAKOTAS/IOWA AND OVER PORTIONS OF THE OHIO RIVER VALLEY. THIS PRECIPITATION IS ASSOCIATED WITH A FAIRLY STATIONARY FRONT...WITH WEAK SFC LOWS ASSOCIATED WITH SHORTWAVE ENERGY EJECTING OUT OF UPPER LOW IN THE PAC NW. TODAY AND TONIGHT...QUIET AGAIN...SERENE AND BEAUTIFUL. TODAY WILL BE EVEN BETTER...AS TEMPERATURES WILL FURTHER MODERATE/WARM FROM THE LAST COUPLE OF DAYS. HIGHS WILL REACH THE MID TO UPPER 60S WITH LOADS OF SUNSHINE FROM CORE OF DRIEST AIR OVER NRN MICHIGAN. LIGHT WINDS WILL TURN TO LAKE BREEZES WHICH WILL CONVERGE OVER INTERIOR NRN LOWER. MAYBE...JUST MAYBE A FEW CUMULUS DEVELOP THERE...WHILE SOME THIN CIRRUS COULD STILL BE ROAMING THE GTV BAY REGION. TONIGHT...WINDS GO CALM AGAIN AND WITH CLEAR SKIES...TEMPERATURES WILL BE TUMBLING FAST. THE HIGH PRESSURE DOES START TO SLIDE EAST AND WINDS SHIFT AROUND OUT OF THE SOUTH OVERNIGHT. LOW LYING AREAS WILL NOT BE AFFECTED BY THE WIND KEEPING TEMPERATURES UP...BUT THE MORE EXPOSED AREAS WILL NOT SEE AS COLD OF TEMPERATURES AS THE LAST COUPLE OF NIGHTS. AREAS OF FROST WILL NOT BE AS WIDESPREAD AND WILL BE CONFINED MORE ACROSS THOSE LOY LYING AREAS OF NE LOWER...CLOSER TO THE DEPARTING HIGH PRESSURE. COULD ALSO SEE SOME INCREASED CIRRUS CLOUDS ACROSS MAINLY NW LOWER...AS CONVECTION MAY DEVELOP FURTHER EAST TONIGHT...AND BLOW OFF/CLOUD DEBRIS WILL HAVE A GREATER CHANCE OF REACHING US. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 238 AM EDT SUN MAY 26 2013 ONE MORE QUIET DAY AS WE ROUND OUT THE MEMORIAL DAY HOLIDAY WEEKEND ON MONDAY...BEFORE THE MAIN FORECAST FOCUS SHIFTS TOWARD A MUCH MORE SUMMER-LIKE PATTERN FOR MID AND LATE WEEK...COMPLETE WITH SUCH POSSIBLE ISSUES AS CONVECTION AND JUST HOW WARM TEMPS WILL END UP AFTER TUESDAY. ONE INITIALLY BLOCKED FLOW PATTERN LOOKS LIKE IT WILL LEAD TO ANOTHER THROUGH THE WORK WEEK...WITH STRONG CLOSED LOW PRESSURE ACROSS THE NORTHEAST STATES FINALLY OPENING UP...ALL WHILE ADDITIONAL CLOSED ENERGY DEVELOPS OVER THE WESTERN CONUS. THIS WILL ULTIMATELY FORCE AND EASTWARD PROGRESSION OF THE LOWER LEVEL RIDGE THAT HAS PROVIDED OUR RECENT STRETCH OF COOL AND SUNNY WEATHER...ALL WHILE ALSO DELIVERING STRENGTHENING RETURN FLOW AS MID AND UPPER LEVEL RIDGING BUILDS FROM THE MID MISSISSIPPI VALLEY INTO THE GREAT LAKES BY WEEK'S END. THAT RETURN FLOW WILL GRADUALLY LIFT A WARM FRONT BACK THROUGH THE AREA INTO MIDWEEK...WITH THAT FEATURE CONTINUING TO SHIFT NORTH INTO ONTARIO BY LATE WEEK...ALL AS UPPER LEVEL ENERGY GRADUALLY SLIDES ONTO THE PLAINS AND HELPS PUSH A COLD FRONT TOWARD OUR NECK OF THE WOODS TOWARD NEXT WEEKEND. FIRST THINGS FIRST...MONDAY SHAPING UP TO BE YET ANOTHER GREAT DAY AS LOW LEVEL RIDGING HANGS TOUGH THROUGH THE DAY. SHOULD SEE SOME CIRRUS PRESS THROUGH THE AREA DURING THE DAY...AND MAY SEE SOME LATE DAY THICKER MID CLOUDS MAKE A RUN AT WESTERN AREAS AS WARM ADVECTION CRANKS UP. STILL...SHOULD BE A VERY NICE DAY...WITH HIGHS A BIT WARMER INTO THE LOWER 70S AWAY FROM THE LAKE SHORES. A MORE MILD NIGHT MONDAY NIGHT AS SOME THICKER CLOUDS ARRIVE ALONG WITH A BETTER GRADIENT. SHOULD SEE READINGS HOLD MAINLY IN THE 40S...BUT STILL A WINDOW THE FIRST HALF OF THE NIGHT FOR EASTERN COUNTIES TO DIP BACK INTO THE 30S. THANKFULLY...WE SHOULD BE DONE WITH THE FROST! LOOKING INTO TUESDAY/WEDNESDAY...A WARM FRONT IS EXPECTED TO LIFT THROUGH THE REGION...BRINGING THE POTENTIAL FOR PERHAPS A ROUND OR TWO OF CONVECTION. STARTING TO GET THE FEELING THAT THE BEST CHANCES ON TUESDAY WILL BE FOUND SOUTH OF M-32...AND PARTICULARLY SOUTH OF M-55 AS BEST MONDAY NIGHT LOW LEVEL JET FORCING POINTS INTO SOUTHERN WISCONSIN/LAKE MICHIGAN...WITH THIS ACTIVITY PROBABLY TRACKING EAST/NORTHEASTWARD ALONG A VERY TIGHT MOISTURE GRADIENT. THIS SETUP WILL LIKELY HELP HINDER THE NORTHWARD PROGRESS OF THE BOUNDARY AS WELL...PERHAPS NOT EVEN MAKING MUCH OF NORTHERN LOWER BEFORE LATE DAY...AND MAKING FOR A VERY TRICKY TEMPERATURE FORECAST. A BETTER SHOT AT CONVECTION MAY COME TUESDAY NIGHT INTO WEDNESDAY WITH THE ARRIVAL OF BETTER LOW LEVEL JET FORCING INTO THE REGION (AT LEAST AS PROGGED CURRENTLY) WHILE THE SURFACE WARM FRONT GETS A NUDGE NORTHWARD AHEAD OF AMPLIFYING UPPER RIDGING TO THE WEST. SHOULD BE A GOOD SHOT AT SOME THUNDER WITH ELEVATED CAPE VALUES IN EXCESS OF 1000 J/KG...BUT SEVERE THREAT LOOKS QUITE LOW AT THE MOMENT GIVEN LIMITED SHEAR PROFILES. STILL SOMETHING TO WATCH OF COURSE WITH A BOUNDARY IN THE AREA. PROVIDED THINGS BEHAVE AS EXPECTED (AND THEY HARDLY EVER DO)...WED AFTERNOON MAY BE SET UP FOR SOME SNEAKY WARM READINGS NEAR 80 DEGREES ACROSS NORTHERN LOWER AS THE MORE PRONOUNCED THERMAL RIDGE AXIS ARRIVES...AND H8 TEMPS SPIKE TOWARD 16C WITH INCREASED MIXING. STILL GETTING THE FEELING THAT NOT MUCH MAY HAPPEN FROM LATER WEDNESDAY THROUGH PERHAPS FRIDAY AS THE UPPER RIDGE CONTINUES TO AMPLIFY OVERHEAD WHILE THE SURFACE WARM FRONT GETS A FURTHER NUDGE NORTHWARD INTO ONTARIO. THIS IS ESPECIALLY TRUE FOR NORTHERN LOWER WHICH WILL BE THE MOST REMOVED FROM THAT BOUNDARY. CERTAINLY IT WILL BE QUITE WARM AND HUMID...WITH HIGHS PROBABLY PUSHING THE LOW OR EVEN MID 80S (BARRING ANY CLOUD ISSUES) FOR BOTH THU AND FRI. HOWEVER...JUST CAN'T FIND TOO MUCH TO ACT AS A TRIGGER...SAVE FOR PERHAPS ANY ROGUE SHORTWAVES (CONVECTIVELY INDUCED) TRAVERSING THE GRADUALLY FLATTENING TROUGH BY LATER FRIDAY. A MUCH BETTER CHANCE FOR ADDITIONAL CONVECTION SHOULD ARRIVE SOMETIME NEXT WEEKEND...AS THE WESTERN TROUGH TRIES TO ADVANCE TOWARD THE GREAT LAKES. THAT MAY BE THE TIME WHEN A MORE PRONOUNCED SEVERE THREAT ARRIVES...BUT PLENTY OF TIME TO WATCH THINGS UNFOLD THE NEXT FEW DAYS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 206 PM EDT SUN MAY 26 2013 VFR CONDITIONS EXPECTED THROUGH TONIGHT AND MONDAY MORNING ALONG WITH LIGHT WINDS. && .MARINE... ISSUED AT 238 AM EDT SUN MAY 26 2013 LIGHT WINDS/AFTERNOON LAKE BREEZES WILL DOMINATE AGAIN TODAY WITH HIGH PRESSURE OVERHEAD. THIS HIGH PRESSURE HOLDS TONIGHT...BEFORE MAKING SLIDE EAST MONDAY. WINDS DO SHIFT OUT OF A MORE SOUTHERLY DIRECTION...BUT LOOK LIGHT ENOUGH FOR LAKE BREEZES AGAIN FOR THE AFTERNOON HOURS. THE PRESSURE GRADIENT THEN TIGHTENS UP FOR MONDAY NIGHT ONWARD...AS A WARM FRONT WILL PUSH THROUGH NRN MICHIGAN AND BRING CHANCES FOR SHOWERS AND THUNDERSTORMS. WIND SPEEDS FOR POTENTIAL ADVISORIES WILL BE COMBATED BY VERY STABLE CONDITIONS OVER THE WATER. OFFSHORE GUSTS OVER PORTIONS OF LAKE HURON NEARSHORES...AS WELL AS COASTAL CONVERGENCE REGIONS OF NW LOWER NEARSHORES WILL HAVE THE BEST SHOT AT ADVISORIES. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...JPB SYNOPSIS...DL SHORT TERM...SMD LONG TERM...DL MARINE...SMD
Hazardous weather outlook, May 26, 4:42 AM EDT, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 442 AM EDT SUN MAY 26 2013 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 271145- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 442 AM EDT SUN MAY 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. AREAS OF FROST WILL DEVELOP AGAIN TONIGHT...PRIMARILY IN LOW LYING AREAS IN NORTHEAST LOWER MICHIGAN...AWAY FROM LAKE HURON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS PORTIONS OF NORTHERN MICHIGAN MONDAY NIGHT INTO NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && FOR MORE INFORMATION VISIT HTTP://WEATHER.GOV/GAYLORD. SMD
Nearby
Frost Advisories in Michigan, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.